# SDR 20001109SH036

- Difficulty date: October 9, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N8HM
- Make and model: Cessna 414
- Aircraft serial: 4140620
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: MS244615
- Condition: Loose
- Location: N/G Drag Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE GEAR DRAG BRACE BEARINGS LOOSE.  NOTE:  MOST NEEDLE BEARINGS WERE MISSING.  DRAG BRACE P/N 5042020-3.  (X)
